# SDR DL73S040198

- Difficulty date: February 28, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N238WA
- Make and model: Boeing 737247
- Aircraft serial: 23186
- Aircraft time: 47,630 hours, 37,089 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Shorted
- Location: Coffeemaker
- Component: Coffeemaker
- Component part number: 5374AD
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT ATTENDANT REPORTED EGG ODOR WHICH DEVELOPED INTO AN ELECTRICAL BURNING ODOR.  ENGINES WERE OFF AND APU RUNNING WITH PACKS ON.  FOUND ODOR EMINATING FROM AFT GALLEY COFFEE DISPENSER.  REPLACED AND OPERATED BOTH DISPENSERS.  FOUND NR 2 DISPENSER CONNECTOR SHORTED, NR 1 CHECKS OK.  CAPPED CONNECTOR AND PULLED C/B FOR NR 2 DISPENSER, NEED CONNECTOR P/N 253204211 AND POTTING COMPOUND 033201107.  WDM REF 25-31-94 FWD NR 2 DISPENSER TO MCO AND PLAC PER MEL 25-00-10A.
